RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pap, Gyula

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:55
Abstract pages:367
Full texts:172
References:24

http://www.mathnet.ru/eng/person51732
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/135790

Publications in Math-Net.Ru
2014
1. L. Györfi, M. Ispány, P. Kevei, G. Pap, “Asymptotic behavior of multi-type nearly critical Galton–Watson processes with immigration”, Teor. Veroyatnost. i Primenen., 59:4 (2014),  752–775  mathnet  mathscinet  elib; Theory Probab. Appl., 59:4 (2015), 590–610  isi  scopus
1996
2. G. Pap, M. Van Zuijlen, “Asymptotic inference for nearly unstable multidimensional AR processes”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  703–710  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 578–586  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019